MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ANCHOR C SCREW EXTRACTOR DRAW ROD REPLACEMENT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE ANCHOR C SCREW EXTRACTOR DRAW ROD REPLACEMENT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48328625
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 07/20/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; the surgeon attempted to use the screw extractor.The tip of the screw extractor draw rod broke/bent.
 
Additional Manufacturer Narrative
The customer reported event was confirmed via visual inspection.Deformation was found on the tip of the instrument.A root cause of the event is too much torsional force applied to the instrument leading to deformation.
 
Event or Problem Description

Brand Name
ANCHOR C SCREW EXTRACTOR DRAW ROD REPLACEMENT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6798948
Report Number0009617544-2017-00320
Device Sequence Number16452980
Product Code LXH
UDI-Device Identifier07613327267181
UDI-Public(01)07613327267181
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48328625
Device Catalogue Number48328625AR
Device Lot Number158493
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2017
Initial Date Received by Manufacturer 07/20/2017
Supplement Date Received by Manufacturer07/20/2017
Initial Report FDA Received Date08/16/2017
Supplement Report FDA Received Date10/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight56